Additive closure operators on abelian unital $l$-groups
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 45 (2006) no. 1, pp. 153-158
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In the paper an additive closure operator on an abelian unital $l$-group $(G,u)$ is introduced and one studies the mutual relation of such operators and of additive closure ones on the $MV$-algebra $\Gamma (G,u)$.
In the paper an additive closure operator on an abelian unital $l$-group $(G,u)$ is introduced and one studies the mutual relation of such operators and of additive closure ones on the $MV$-algebra $\Gamma (G,u)$.
@article{AUPO_2006_45_1_a14,
author = {\v{S}vr\v{c}ek, Filip},
title = {Additive closure operators on abelian unital $l$-groups},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {153--158},
year = {2006},
volume = {45},
number = {1},
mrnumber = {2321307},
zbl = {1125.06014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2006_45_1_a14/}
}
TY - JOUR AU - Švrček, Filip TI - Additive closure operators on abelian unital $l$-groups JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2006 SP - 153 EP - 158 VL - 45 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2006_45_1_a14/ LA - en ID - AUPO_2006_45_1_a14 ER -
Švrček, Filip. Additive closure operators on abelian unital $l$-groups. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 45 (2006) no. 1, pp. 153-158. http://geodesic.mathdoc.fr/item/AUPO_2006_45_1_a14/